# SDR A6WA201040605

- Difficulty date: June 10, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Strip
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER NOSE COWL T/E CHAFED.  REPLACED AFT EDGE STRIP PN 228-50080-107 IAW CMM 71-14-01-300-814-A01 REPAIR NR SRS091.
